# SDR AALA202202154361

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 15,728 hours, 6,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M19871
- Condition: Malfunctioned
- Location: Zone 800 - Doors
- Part time: 1,429 hours, 539 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR SLIDE MALFUNCTIONED. REPLACED SLIDE PER JOB CARD 26L00025011.
